# SDR DALA2024050304922

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM STA Y=737 BELOW X=54 RH/LH AT PASSENGER FLOOR CABIN. SUMMARY OF NRC 00438: FLOOR BEAM STA Y=737 BELOW X=54 RH/LH AT PASSENGER FLOOR CABIN WERE REPLACED PER B717 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-08-0G. (LP #0323733)
